| Model Number |
H74939207040470 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a balloon rupture occurred.The target lesion was located in the anastomotic stoma of the native arteriovenous fistula.A 4.0 x40, 75cm gladiator elite balloon catheter was advanced for dilation.During the procedure, the balloon ruptured at less than 6 atmospheres.The device was removed, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older.E1 - initial reporter phone: (b)(6).
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older.E1 - initial reporter phone: (b)(6).B5.Describe event or problem: added information, based on additional information.
Event or Problem Description
It was reported that a balloon rupture occurred.The target lesion was located in the anastomotic stoma of the native arteriovenous fistula.A 4.0 x40, 75cm gladiator elite balloon catheter was advanced for dilation.During the procedure, the balloon ruptured at less than 6 atmospheres.The device was removed, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.It was further reported that the target lesion was 80% stenosed, severely tortuous and non-calcified.The balloon ruptured upon first inflation for less than 10 seconds.The device was simply pulled out.
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older.E1 - initial reporter phone: (b)(6).Device evaluated by mfr.: a gladiator device was received for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.The rated burst pressure for this device is 24 atmospheres as per gladiator elite specification.The returned device was attached to an encore inflation unit and positive pressure was applied and liquid was observed to be leaking from a balloon pinhole located approximately 6mm proximally of the distal marker band.Visual examination observed no damage to the tip of the device.Visual and tactile examination of the shaft of the device found no issues.A visual examination found no issues or damage to the markerbands of the device.
Event or Problem Description
It was reported that a balloon rupture occurred.The target lesion was located in the anastomotic stoma of the native arteriovenous fistula.A 4.0 x40, 75 cm gladiator elite balloon catheter was advanced for dilation.During the procedure, the balloon ruptured at less than 6 atmospheres.The device was removed, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.It was further reported that the target lesion was 80% stenosed, severely tortuous and non-calcified.The balloon ruptured upon first inflation for less than 10 seconds.The device was simply pulled out.